OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4902

Title: One dimensional collocation at Gaussian points and superconvergence at interior nodal points
Authors: Papini, Alessandra
Issue Date: 1989
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Alessandra Papini, “One dimensional collocation at Gaussian points and superconvergence at interior nodal points”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 21 (1989), pp. 224-231.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
21 (1989)
Abstract: In questo lavoro vengono estesi e completati i risultati ottenuti da M. Bakker [1 ] sulla proprietà di superconvergenza in punti interni del metodo di Collocazione ai punti di Gauss. In particolare, sotto opportune ipotesi di regolarità (cfr. De Boor e Swartz [2]), vengono individuati in ogni intervallo della partizione tutti i punti in cui l’ordine di convergenza del metodo è superiore ali ordine ottimo di convergenza globale.
Here we extend and complete the results that M. Bakker [1] recently proved about a special kind of superconvergence of the method of Collocation at Gaussian points: the superconvergence at interior nodal points. We will prove that under the smoothness assumptions made by De Boor and Swartz in [2] there exist particular points inside each segment of the partition in which the rates of convergence are one order better than the optimal global ones
URI: http://hdl.handle.net/10077/4902
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.21 (1989)

Files in This Item:

File Description SizeFormat
PapiniRendMat21.pdf445.14 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.